hrcak mascot   Srce   HID

Original scientific paper
https://doi.org/10.3336/gm.48.1.12

Ważewski's universal dendrite as an inverse limit with one set-valued bonding function

Iztok Banič ; Faculty of Natural Sciences and Mathematics, University of Maribor, Koroška 160, Maribor 2000, Slovenia, and, Institute of Mathematics, Physics and Mechanics, Jadranska 19, Ljubljana 1000, Slovenia
Matevž Črepnjak ; Faculty of Natural Sciences and Mathematics, University of Maribor, Koroška 160, Maribor 2000, Slovenia, and, Faculty of Chemistry and Chemical Engineering, University of Maribor, Smetanova 17, Maribor 2000, Slovenia
Matej Merhar ; Faculty of Natural Sciences and Mathematics, University of Maribor, Koroška 160, Maribor 2000, Slovenia
Uroš Milutinović ; Faculty of Natural Sciences and Mathematics, University of Maribor, Koroška 160, Maribor 2000, Slovenia, and, Institute of Mathematics, Physics and Mechanics, Jadranska 19, Ljubljana 1000, Slovenia
Tina Sovič ; Faculty of Civil Engineering, University of Maribor, Smetanova 17, Maribor 2000, Slovenia

Fulltext: english, pdf (246 KB) pages 137-165 downloads: 239* cite
APA 6th Edition
Banič, I., Črepnjak, M., Merhar, M., Milutinović, U. & Sovič, T. (2013). Ważewski's universal dendrite as an inverse limit with one set-valued bonding function. Glasnik matematički, 48 (1), 137-165. https://doi.org/10.3336/gm.48.1.12
MLA 8th Edition
Banič, Iztok, et al. "Ważewski's universal dendrite as an inverse limit with one set-valued bonding function." Glasnik matematički, vol. 48, no. 1, 2013, pp. 137-165. https://doi.org/10.3336/gm.48.1.12. Accessed 2 Dec. 2021.
Chicago 17th Edition
Banič, Iztok, Matevž Črepnjak, Matej Merhar, Uroš Milutinović and Tina Sovič. "Ważewski's universal dendrite as an inverse limit with one set-valued bonding function." Glasnik matematički 48, no. 1 (2013): 137-165. https://doi.org/10.3336/gm.48.1.12
Harvard
Banič, I., et al. (2013). 'Ważewski's universal dendrite as an inverse limit with one set-valued bonding function', Glasnik matematički, 48(1), pp. 137-165. https://doi.org/10.3336/gm.48.1.12
Vancouver
Banič I, Črepnjak M, Merhar M, Milutinović U, Sovič T. Ważewski's universal dendrite as an inverse limit with one set-valued bonding function. Glasnik matematički [Internet]. 2013 [cited 2021 December 02];48(1):137-165. https://doi.org/10.3336/gm.48.1.12
IEEE
I. Banič, M. Črepnjak, M. Merhar, U. Milutinović and T. Sovič, "Ważewski's universal dendrite as an inverse limit with one set-valued bonding function", Glasnik matematički, vol.48, no. 1, pp. 137-165, 2013. [Online]. https://doi.org/10.3336/gm.48.1.12

Abstracts
We construct a family of upper semi-continuous set-valued functions f:[0,1] → 2[0,1] (belonging to the class of so-called comb functions), such that for each of them the inverse limit of the inverse sequence of intervals [0,1] and f as the only bonding function is homeomorphic to Ważewski's universal dendrite. Among other results we also present a complete characterization of comb functions for which the inverse limits of the above type are dendrites.

Keywords
Continua; inverse limits; upper semi-continuous functions; dendrites; Ważewski's universal dendrite

Hrčak ID: 103352

URI
https://hrcak.srce.hr/103352

Visits: 502 *